# SDR UALA2011041101718

- Difficulty date: April 9, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 56,634 hours, 21,076 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR ECAM, RTFL AFT CARGO OVHT DOOR AFT CARGO.  ECAM WRN: 21-43 COND AFT CRG HEAT FAULT.  SUSPECT 644-0096 (11HC) PRESS REG VALVE, PROX SWITCH (50WV) 565-0047.   PFR SHOWED DOOR AFT CARGO & COND AFT CARGO HEAT FAULT WITH LGCIU 1 REPORTED AFT CARGO DOOR HANDLE PROX SENSOR 34WV TGT POS.   WHILE WORKING DF178 FOUND AFT CARGO PIT HANDLE HOOK STIFF AND BINDING. LUBED HANDLE COVER HOOK AND OPS CHECKED OK, LIGHT TESTED OK WITH HANDLE CYCLED.
